MathSciNet Relay Station
MathSciNet bibliographic data
MR580852 20F05
Baumslag, Gilbert; Cannonito, Frank B.; Miller, Charles F., III Infinitely generated subgroups of finitely presented groups. II. Math. Z. 172 (1980), no. 2, 97–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement